

2021 Allied Health Program Friday, October 15, 2021 8:00 am - 12:00 pm

8:00 am – 12:00 pm	2021 ALLIED HEALTH PROGRAM Course Director: Palma Shaw, MD
8:00 am – 8:05 am	Introduction
8:05 am – 8:55 am	SESSION 1: TOPIC (Aortic Disease) (Six 5-minute talks / 20-minute panel discussion)
8:05 am – 8:10 am	Abdominal Aortic Aneurysms: Work-Up, Classification and Surveillance Jessica Fernandes, PA, Boston Medical Center, Boston, MA
8:10 am – 8:15 am	Abdominal Aortic Aneurysms: Endovascular vs. Open Repair Devon Robichaud, NP, UMASS Medical Center, Worcester, MA
8:15 am – 8:20 am	Thoracic Aortic Aneurysms: Procedural and Post-Operative Management Lizabeth O'Connor, PA-C, MPH, CPI, CPHQ, Elliot Surgical Specialists, Manchester, NH
8:20 am – 8:25 am	ICU and Post-Operative Care Following Abdominal or Thoracic Aneurysm Repair Ashley L. Volles, PA, SUNY Upstate, Syracuse, NY
8:25 am – 8:30 am	Aortic Dissections: Type A vs. B - Medical vs. Surgical Management Ryan Piotrowski, PA-C, Beth Israel Deaconess Medical Center, Boston, MA
8:30 am – 8:35 am	COVID-Related Vascular Complications Devon Robichaud, NP, UMASS Medical Center, Worcester, MA
8:35 am – 8:55 am	Panel Discussion
9:00 am – 9:55 am	SESSION 2: TOPIC (CLTI & Veins) (Seven 5-minute talks / 20-minute panel discussion)
9:00 am – 9:05 am	Introduction to Critical Limb Threatening Ischemia (Conservative Management, Medical Optimization, Smoking Cessation Tips) Colin Flynn, PA, Boston Medical Center, Boston, MA
9:05 am – 9:10 am	Vascular Lab Studies for CLI: What to Order, How to Interpret Jennifer Gonzalez, PA-C, Boston Medical Center, Boston, MA
9:10 am – 9:15 am	Endovascular Management of Critical Limb Threatening Ischemia Colin Flynn, PA, Boston Medical Center, Boston, MA
9:15 am – 9:20 am	Surgical Management of Critical Limb Threatening Ischemia (Limb Flow, Anticoagulation, Old vs. New Options) Jennifer Gonzalez, PA-C, Boston Medical Center, Boston, MA

9:20 am – 9:25 am	Venous Disease: Work-Up & Conservative Management Lisa Arello, NP, UMASS Medical Center, Worcester, MA
9:25 am – 9:30 am	Minimally Invasive and Surgical Options to Manage Venous Disease Diane Desmarais, MSN, APRN, FNP-BC, Vein and Vascular Specialists/Catholic Medical Center, Manchester, NH
9:30 am – 9:35 am	Vein Procedure Complications/Wound Care for Venous Disease Allison Learned, NP, UMASS Medical Center, Worcester, MA
9:35 am – 9:55 am	Panel Discussion
9:55 am – 10:25 am	Coffee Break
10:30 am – 11:20 am	SESSION 3: CAROTID DISEASE AND DIALYSIS ACCESS (Six 5-minute talks / 20-minute panel discussion)
10:30 am – 10:35 am	Carotid Disease: Work-Up, Interpretation of Studies, Medical Management and Surveillance Lizabeth O'Connor, PA-C, MPH, CPI, CPHQ, Elliot Surgical Specialists, Manchester, NH
10:35 am – 10:40 am	Carotid Disease: When and How to Intervene (CEA/CAS/TCAR) Devon Germak, NP, UMASS Medical Center, Worcester, MA
10:40 am – 10:45 am	Introduction to Hemodialysis Access: What are the Options and How do You Decide Robin Rose, PA, Yale University School of Medicine, New Haven, CT
10:45 am – 10:50 am	Hemodialysis Access Complications - Troubleshooting Adina Voiculescu, MD, Brigham & Women's Hospital, Boston, MA
10:50 am – 10:55 am	Identification and Treatment of Steal Syndrome Associated with Hemodialysis Access Patricia Furey, MD, Catholic Medical Center, Manchester, NH
10:55 am – 11:00 am	Major Lower Extremity Amputations Pam Garofalo, APRN, Yale New Haven Hospital, New Haven, CT
11:00 am – 11:20 am	Panel Discussion
11:25 am – 12:00 pm	INTERESTING CASES PANEL: COMPLICATIONS AND MANAGEMENT (Four 5-minute cases / 15-minute discussion)
11:25 am – 11:30 am	Case #1 Aneurysm/TEVAR Complications Jessica Fernandes, PA, Boston Medical Center, Boston, MA
11:30 am – 11:35 am	Case #2 COVID-19 Vascular Complications Anahita Dua, MD, Massachusetts General Hospital, Boston, MA
11:35 am – 11:40 am	Case #3 CLTI Case Ashley L. Volles, PA, SUNY Upstate, Syracuse, NY

11:40 am – 11:45 am **Case #4**

Complicated Dialysis Access

Adina Voiculescu, MD, Brigham & Women's Hospital, Boston, MA

11:45 am – 12:00 pm Panel Discussion

12:00 pm Allied Health Program Adjourns

Last Updated: 6/8/2021